Do you have hepatitis A, B, and C?
If you do you should discuss the effects of any medication on your other health conditions with your doctor.
I did find this about subutux at livertox.nih.gov
Buprenorphine therapy has not been associated with serum enzyme elevations during treatment, although the populations studied (opioid addiction) often have coexisting chronic liver diseases which complicate such assessments. Nevertheless, rates of ALT elevations during treatment with buprenorphine (with or without naloxone) have been no greater than with comparator arms (methadone).
In addition, there have been several reports and case series of acute, clinically apparent liver injury arising within 2 to 20 weeks of starting buprenorphine, usually following misuse and intravenous administration of sublingual tablets. However, some cases occurred in patients who denied intravenous use and were on conventional sublingual doses. In most cases, the pattern of serum enzyme elevations was hepatocellular and the presentation resembled acute toxic hepatic necrosis. Immunoallergic features (fever, rash and eosinophilia) were not present, nor were autoantibodies detected. Almost all patients with this injury had concurrent chronic hepatitis C, and several appeared to resolve the chronic infection with the acute liver injury (Case 1). Strikingly, most patients were able to continue buprenorphine without recurrence, some of whom admitted to continued intravenous abuse.